# SDR A6WA201040884

- Difficulty date: December 2, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Flap Van
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, FLAP VANE HAS (3 EA) AREAS ON L/E WITH CHAFE DAMAGE WHERE VANE CONTACTS STOPS.  REPAIRED CHAFED AREAS IAW REO 601R-57-52-004.
